# SDR VNAA202311260004

- Difficulty date: October 5, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,522 hours, 18,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302047
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FACE OF FLOOR BEAM RBL 27 BTW FS 1000.00 TO FS 1069.00 ON AFT CARGO COMPARTMENT FLOOR STRUCTURE.  FLOOR BEAM RBL 27 BTW FS 1000.00 TO FS 1069.00 ON AFT CARGO COMPARTMENT FLOOR STRUCTURE WAS REPAIRED PER EA 23-C9-53-1504 REV. IR
